The Mathematical Intelligencer

, Volume 33, Issue 1, pp 72–76

The Problem of Malfatti: Two Centuries of Debate

Authors

    • Dipartimento di MatematicaUniversitá di Trento
  • András Bezdek
    • MTA Rényi Institute
  • Jan P. Boroński
    • Mathematics & StatisticsAuburn University
Article

DOI: 10.1007/s00283-010-9154-7

Cite this article as:
Andreatta, M., Bezdek, A. & Boroński, J.P. Math Intelligencer (2011) 33: 72. doi:10.1007/s00283-010-9154-7
Download to read the full article text

Copyright information

© Springer Science+Business Media, LLC 2010